# SDR HNAA2025112500826

- Difficulty date: October 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,409 hours, 42,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR INNER SKIN IS CHAFED 2 PLACES AT PREVIOUSLY BLENDED AREA AT HB3 AND VB2.  RAR BAGGAGE DOOR INNER SKIN IAW EMB 145 SRM 51-40-02
